# SDR R61A201907190778

- Difficulty date: July 19, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE, CORROSION LOCATED AT FLOOR DOUBLER AT FR 19 BETWEEN LBL11 AND LBL 36.  REPLACED DOUBLER IAW SRM 51-41-02 AND 51-42-04.  PSE ITEM 53-10-027.
